English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Decay estimates for the quadratic tilt-excess of integral varifolds

Menne, U. (2012). Decay estimates for the quadratic tilt-excess of integral varifolds. Archive for Rational Mechanics and Analysis, 204(1), 1-83. doi:10.1007/s00205-011-0468-1.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-60E6-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-B36E-B
Genre: Journal Article

Files

show Files
hide Files
:
0909.3253v1.pdf (Preprint), 768KB
Name:
0909.3253v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
0909.3253v2.pdf (Preprint), 747KB
Name:
0909.3253v2.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
0909.3253v3.pdf (Preprint), 839KB
Name:
0909.3253v3.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
ARMAonline.pdf (Any fulltext), 869KB
Name:
ARMAonline.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
Arma204_1.pdf (Any fulltext), 850KB
Name:
Arma204_1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Menne, Ulrich1, Author              
Affiliations:
1Geometric Measure Theory, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_1753352              

Content

show
hide
Free keywords: -
 Abstract: This paper concerns integral varifolds of arbitrary dimension in an open subset of Euclidean space with its first variation given by either a Radon measure or a function in some Lebesgue space. Pointwise and almost everywhere decay results for the quadratic tilt-excess are established for those varifolds. The results are optimal in terms of the dimension of the varifold and the exponent of the Lebesgue space in most cases, for example if the varifold is not two-dimensional.

Details

show
hide
Language(s):
 Dates: 2009201120112012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 436324
arXiv: 0909.3253
DOI: 10.1007/s00205-011-0468-1
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Archive for Rational Mechanics and Analysis
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Berlin : Springer-Verlag
Pages: - Volume / Issue: 204 (1) Sequence Number: - Start / End Page: 1 - 83 Identifier: ISSN: 0003-9527
CoNE: /journals/resource/954925381021